# SDR FDEA202010152503

- Difficulty date: October 15, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N857FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37728
- Aircraft time: 40,257 hours, 6,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143W2314Y405
- Condition: Out Of Alignment
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEFT HAND EO G-5310-E0332629 H PART 5 FOUND NEW FUSELAGE SKIN DOUBLER EXISTING HOLE AT STATION 998 STRINGER S-35 LEFT NEAR MILLED EDGE.  COMPLIED WITH EA G-5310-T0357565 P1.  TITLE: FUSELAGE MAINFRAME-DEVIATION TO SB-777-53-0087 R1-LT AND RT UNDERWING LONGERON MODIFICATION.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
